# SDR AALA201607299027

- Difficulty date: June 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 48,328 hours, 27,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: D53480043205
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL BETWEEN FRAMES 66 TO 68, STRINGER 23R IS CORRODED.  REMOVED AND REPLACED SILL IAW SRM A319 51-72-11, DWG D53474250, D534800009 AND EA 261873.
